# SDR UHLA2014120700846

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 14,402 hours, 10,686 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE IN FLIGHT. DIVERTED, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CLEARED INHIBITS OF SF-ACE CHANNELS 1 AND 2 IAW FIM 27-83-00-810-814A.  OPERATED SLAT/FLAPS, NO DEFECTS NOTED.
